# SDR SWAA2015080342400

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 37,420 hours, 24,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LIGHT MOUNT BROKEN AT ROW 1.  R & R SIGN ASSEMBLY IAW AMM.
